# SDR 2002F00902

- Difficulty date: April 23, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Inoperative
- Location: Nlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6451 - RETURNED TO CMH, AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT AND GEAR DISAGREE MESSAGE.  MAINTENANCE REMOVED AND REPLACED NOSE GEAR PRIORITY VALVE.  OP CHECKS GOOD.  (M)
